# SDR SWAA2022030124901

- Difficulty date: January 21, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SCUFF PLATE CRACKED. / THRESHOLD SCUFF PLATE REPAIRED ON REPAIR ORDER # RA15B4. PLATE TO BE INSTALLED ON ROUTINE TASK CARD 753-140-00-01Y.
